# SDR CA980311030

- Difficulty date: November 2, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 11,068 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Part number: EBB75A
- Condition: Broken
- Location: Starter
- Part time: 104 hours
- Component: Starter, Prestolite, MHB4016R
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER DRIVE SHEARED ON START, REPLACED.
